# SDR DALA2021060403087

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: CRACKED DOOR STOP FITTING NO. 5 ON R2 DOOR AFT EDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00036: PASSENGER DOOR 2R WAS REPLACED BY SERVICEABLE PASSENGER DOOR PER B757-200 AMM 52-11 AND PER AMDS. (1825558)
